Alert archive / Wisconsin / Special Marine Warnings in 2007
Special Marine Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jul 5, 2007, 3:40 PM CDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 3:40 PM CDT (20:40 UTC)
- Expired
- Jul 5, 2007, 5:15 PM CDT
- In force
- 95 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 5, 2:45 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 5, 2:45 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT THU JUL 5 2007 .SHORT TERM...TONIGHT AND FRIDAY...FORECAST CONCERNS THIS PERIOD ONGOING CONVECTION. INSTABILITY AGAIN HIGH OVER NORTHEAST WI WITH MUCAPES ONCE AGAIN NEAR 1K. LOW LEVEL AND MID LAPSE RATES FAIRLY UNSTABLE WITH 5H TEMPS RELATIVELY COLD AT -14 TO -16C 90KT JET PUSHING INTO CENTRAL WI ATTM... PROVIDING SOME LIFT. AT THE SURFACE WEAK AREA OF CONVERGENCE SEEN IN WIND FIELD FROM STE TO IMT. STRONGEST STORMS LIKELY TO CONTINUE OVER FAR NORTHEAST EASTERN CWA WHERE LAKE BREEZE TO ADD TO SURFACE CONVERGENCE. EXPECT ACTIVITY TO DIMINISH EARLY THIS EVENING WITH SUPPORT FROM JET ENDING AND LOSS OF DAYTIME INSTABILITY. LIGHT WINDS OVERNIGHT AND LINGERING LOW LEVEL MOISTURE TO LEAD TO SOME PATCHY FOG. THINKING THAT COVERAGE WILL BE LIMITED SO WILL NOT ADD TO GRIDS. HIGH PRESSURE BUILDING IN ON FRIDAY WITH DRY DAY EXPECTED WITH TEMPS NEAR NORMAL LEVELS. .LONG TERM...FRI NGT THRU NXT THU. FAST ZONAL FLOW INITIALLY OVR THE NRN TIER OF STATES THIS WEEKEND WL GRADUALLY TRANSITION TO AN AMPLIFIED FLOW BY THE MIDDLE OF NXT WEEK AS AN UPR RDG BUILDS OVR THE WRN U.S. AND AN UPR TROF DVLPS OVR THE ERN THIRD OF THE COUNTRY. THE TRANSITION TO NW FLOW WL BRING A COUPLE OF CDFNTS THRU THE RGN AS WELL AS INTERMITTENT SHRTWVS. TIMING OF THESE FEATURES TO BE THE KEY FOR PCPN CHCS. LOW LVL FLOW OVR WI WL BEGIN TO BACK W-SW FRI NGT AS A SYSTEM RIDES EAST ACROSS THE CANADIAN PRARIE. A WRMFNT IS FCST TO LIFT NE ACROSS WI AS THE WNDS BACK...HOWEVER ANY PCPN FROM THIS FNT WL REMAIN TO OUR NORTH CLOSER TO THE BAROCLINIC ZN. WAA WL HELP KEEP TEMPS UP A BIT AND HAVE NUDGED READINGS UP A DEG OR TWO. NOT MUCH CHG EXPECTED HEADED INTO SAT AS THE WRMFNT REMAINS TO OUR NORTH AND A CDFNT MOVS ACROSS THE NRN PLAINS. PERSISTENT SW WNDS WL CONT TO USHER IN WARMER...MORE MOIST AIR INTO NE WI WITH MAX TEMPS WELL INTO THE 80S (EVEN NEAR LK MI). OTHER THAN RAISING TEMPS NEAR THE LAKE...OTHER TEMPS FROM PREV FCST LOOK GOOD. MAIN BAND OF WESTERLIES RUNNING ALONG THE INTERNATIONAL BORDER WL QUICKLY BRING THE CDFNT INTO THE WRN GREAT LKS RGN SAT NGT. BULK OF ANY PCPN PRETTY MUCH TIED ALONG/BEHIND THE FNT WHICH JUST MAKES IT INTO NW WI BY 12Z SUNDAY. PREFER TO KEEP A MINIMAL POP FOR FAR NRN WI VCNTY OF THE FNT...OTHERWISE DRY CONDITIONS ANTICIPATED. BROAD SW WNDS BRING A SURGE OF WARMTH SUNDAY WITH 8H TEMPS APPROACHING +22C AND DEW POINTS IN THE MID 60S. THIS WL LEAD TO A HOT AND HUMID DAY WITH HEAT INDICES APPROACHING 100 DEGS. THERE IS A POTENTIAL FOR RELIEF ESP ACROSS NRN WI AS THE CDFNT IS PROGGED TO SLOWLY SAG SOUTH DURING THE DAY. PLENTY OF INSTABILITY WL BE IN PLACE (CAPES PUSHING 3K J/KG/LIS DOWN TO -7) FOR THE FNT TO USE SO WL HAVE TO WATCH FOR SVR POTENTIAL (AND HVY RAINFALL) SUNDAY AFTERNOON. HAVE KEPT HIGHER POPS TO THE NORTH CLOSER TO THE FNT AND BETTER DYNAMICS. AS FOR TEMPS...LOWER TO MID 90S EXPECTED OVR CNTRL/E-CNTRL WI THUS HAVE TWEAKED READINGS DOWN A NOTCH FROM PREV FCST. CDFNT TO CONT ITS SLOW SWD MOVEMENT SUNDAY NGT AND RESIDE GENERALLY JUST TO OUR SOUTH ON MON. CANNOT RULE OUT A SFC WAVE OR SHRTWV MOVG ALONG/NEAR THE FNT ON MON...THEREFORE WL CONT TO RUN A CHC OF SHWRS/TSTMS WITH HIGHER POPS OVR SRN SECTIONS OF THE FCST AREA. COOLER TEMPS BEHIND THE CDFNT WITH READINGS CLOSE TO NORMAL. FNTL BNDRY TO STALL SOMEWHERE OVR SRN WI OR NRN IL MON NGT AS A NEW SYSTEM DVLPS OVR THE PLAINS. SOME CONVECTION FROM MON MAY BLEED OVR INTO MON NGT SO HAVE KEPT A CHC POP GOING FOR NOW. BY TUE...THIS SYSTEM (IN THE FORM OF AN UPR TROF/SFC LOW PRES/CDFNT) WL APPROACH THE RGN. MDLS ARE ALL OVR THE PLACE WITH THE TIMING OF THE SYSTEM WITH THE CDFNT RANGING THE ERN GREAT LKS TO THE UPR MIDWEST. AS THE MEAN FLOW IS UNDER AN AMPLIFICATION PROCESS...HAVE LEANED TOWARD THE SLOWER SOLN WHICH WOULD BRING A CHC OF PCPN TOWARD NE WI TUE AFTERNOON (AT THE EARLIEST). CHC OF SHWRS AND TSTMS WL THEN BE CARRIED FOR TUE NGT AND WED AS THE CDFNT PUSHES THRU THE RGN AND THEN SETTLES SOUTH BY WED EVENING. NW FLOW ALOFT IN FULL FORCE BY NXT THU WITH A RELATIVELY COOL AIRMASS ALOFT (8H TEMPS AROUND +8C). WHILE AN AFTERNOON INSTABILITY SHWR A DEFINITE POSSIBILITY...IT IS WAY TOO EARLY TO DETERMINE AREAL COVERAGE...IF ANY DVLP AT ALL. PREFER TO KEEP THU DRY FOR NOW UNTIL THE DEPTH OF THE COOL AIR CAN BE BETTER ANALYZED AND DEGREE OF INSTABILITY CAN BE DETERMINED. && .AVIATION...SCATTERED THUNDERSTORM ACTIVITY EXPECTED TO END BY 01Z... OTHERWISE VFR CIGS EXPECTED. PATCHY LIGHT FOG EXPECTED OVERNIGHT GIVEN LIGHT WINDS WITH VSBY DROPPING INTO MVFR RANGE. VFR CONDITIONS EXPECTED FRI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 5, 12:45 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT THU JUL 5 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061745- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1245 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING NORTH AND EAST OF A LINE FROM RHINELANDER TO OSHKOSH. SCATTERED THUNDERSTORMS ARE EXPECTED WITH SOME OF THE STORMS POSSIBLY PRODUCING HAIL AROUND ONE INCH AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS SOME POSSIBILITY OF SEVERE THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ521-522-541>543-564-061745- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1245 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND LIGHTNING THAT WOULD BE A HAZARD TO MARINERS THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THERE IS A CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT. IN ADDITION TO THE POSSIBILITY OF THUNDERSTORMS...SOUTH WINDS WILL INCREASE SATURDAY NIGHT AND SUNDAY AND COULD BE A HAZARD TO SMALL CRAFT. TE WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 5, 2:34 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL EGG HARBOR 45.04N 87.28W
07/05/2007 M0.88 INCH DOOR WI TRAINED SPOTTER
&&Local storm report, Jul 5, 2:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL EGG HARBOR 45.04N 87.28W
07/05/2007 E1.00 INCH DOOR WI FIRE DEPT/RESCUE
&&Local storm report, Jul 5, 2:50 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL LITTLE STURGEON 44.84N 87.57W
07/05/2007 E0.50 INCH DOOR WI PUBLIC
MORE INTENSE PART OF STORM MOVED SOUTH OF LITTLE
STURGEON.
&&Local storm report, Jul 5, 3:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL BRUSSELS 44.73N 87.63W
07/05/2007 E0.88 INCH DOOR WI PUBLIC
ALSO STRONG WINDS AND POWER OUT. REPORT FROM CAMPGROUND
NEAR BRUSSELS.
&&Local storm report, Jul 5, 3:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL CASCO 44.56N 87.61W
07/05/2007 E0.75 INCH KEWAUNEE WI LAW ENFORCEMENT
&&Local storm report, Jul 5, 3:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL RIO CREEK 44.58N 87.53W
07/05/2007 E0.75 INCH KEWAUNEE WI PUBLIC
AT AIRPORT.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:23 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 5, 1:26 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Jul 5, 2:00 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 19 min |
| Jul 5, 2:02 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 5, 2:05 PM CDT | Severe Thunderstorm Warning | GRB | Door | 55 min |
| Jul 5, 2:58 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 47 min |
| Jul 5, 3:11 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Jul 5, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 46 min |
| Jul 5, 4:27 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 48 min |
| Jul 5, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 46 min |
Nearby
Special Marine Warnings in Wisconsin, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.